# SDR SWAA2021071994081

- Difficulty date: July 14, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 64,387 hours, 37,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMEREGENCY EXIT DOOR HANDLE HOUSING IS LOOSE NEED SECURED @ 11CB / [01] INSTALLED LEFT EMERGENCY EXIT DOOR HAHARDWARE AT 11CB IAW AMM CHAP 20-60-11NDLE HOUSING MISSING; [02] INSPECTED
